PERFECT COMPETITION IN STRATEGIC MARKET GAMES WITH INTERLINKED PREFERENCES

被引:6
|
作者
DUBEY, P
SHUBIK, M
机构
关键词
D O I
10.1016/0165-1765(85)90115-6
中图分类号
F [经济];
学科分类号
02 ;
摘要
引用
收藏
页码:3 / 4
页数:2
相关论文
共 50 条
  • [31] Unionization, product market competition, and strategic disclosure
    Aobdia, Daniel
    Cheng, Lin
    [J]. JOURNAL OF ACCOUNTING & ECONOMICS, 2018, 65 (2-3): : 331 - 357
  • [32] Strategic nonlinear income tax competition with perfect labor mobility
    Bierbrauer, Felix
    Brett, Craig
    Weymark, John A.
    [J]. GAMES AND ECONOMIC BEHAVIOR, 2013, 82 : 292 - 311
  • [33] Considerations regarding price fluctuations on a perfect competition market
    Merce, C
    Arion, F
    [J]. BULLETIN OF THE UNIVERSITY OF AGRICULTURAL SCIENCE AND VETERINARY MEDICINE, VOL 60: HORTICULTURE, 2003, 60 : 94 - 97
  • [34] Utility, Revealed Preferences Theory, and Strategic Ambiguity in Iterated Games
    Harre, Michael
    [J]. ENTROPY, 2017, 19 (05)
  • [35] Very Nice trivial equilibria in strategic market games
    Busetto, Francesca
    Codognato, Giulio
    [J]. JOURNAL OF ECONOMIC THEORY, 2006, 131 (01) : 295 - 301
  • [36] Comparative statics in a simple class of strategic market games
    Amir, Rabah
    Bloch, Francis
    [J]. GAMES AND ECONOMIC BEHAVIOR, 2009, 65 (01) : 7 - 24
  • [37] n-Person Dynamic Strategic Market Games
    Wiecek, Piotr
    [J]. APPLIED MATHEMATICS AND OPTIMIZATION, 2012, 65 (02): : 147 - 173
  • [38] n-Person Dynamic Strategic Market Games
    Piotr Więcek
    [J]. Applied Mathematics & Optimization, 2012, 65 : 147 - 173
  • [39] EFFICIENCY PROPERTIES OF STRATEGIC MARKET GAMES - AN AXIOMATIC APPROACH
    DUBEY, P
    MASCOLELL, A
    SHUBIK, M
    [J]. JOURNAL OF ECONOMIC THEORY, 1980, 22 (02) : 339 - 362
  • [40] Strategic market games with a finite horizon and incomplete markets
    Giraud, G
    Weyers, S
    [J]. ECONOMIC THEORY, 2004, 23 (03) : 467 - 491